# SDR SWAA040945

- Difficulty date: March 31, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,693 hours, 59,416 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: BACB10A325
- Condition: Binding
- Location: Control Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL SLOPPY.  LARGE DEAD BAND IN AILERONS.  REMOVED AND REPLACED CAPT'S AILERON CONTROL WHEEL DRUM BEARINGS AND CAPT'S CONTROL COLUMN BEARINGS PER MM.
